# SDR HEEA079080

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040849105
- Condition: Cracked
- Location: M/R Driveshaft
- Component: Driveshaft, 214040014105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOOTS CRACKED, CORRODED AND DAMAGED ON 250 HOUR COUPLING LUBE INSPECTION. REPLACED WITH SERVICEABLE PARTS.
